# SDR QXEA2013082001230

- Difficulty date: July 28, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 216-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND RIVETS FOUND ON STR 31L BETWEEN BS 216 - 236.  REMOVED CORRODED RIVETS IAW SRM 51-42-05, STEP 4E. INSTALLED RIVETS IAW SRM 51-42-05, STEP 4D(3)-(10). RESTORED FINISH IAW SRM 51-25-10, STEP 5B (3)(J).
